# SDR CA111201011

- Difficulty date: November 23, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 30,287 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 78639215
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI, BOTH BLEEDS WERE SELECTED ON NP DROPS TO 65 PERCENT ON ENGINE NR 2, CAUSING ACW GEN FAULT.  AFTER SEVERAL SECONDS, AACW FAULT EXTINGUISHES AND NORMAL OPERATION RESUMES.  TROUBLESHOOTING REVEALED NR 2 ENGINE HMU AT FAULT.  HMU WAS R & R, HMU PN 786392-15, SN F11919.  DURING THE TROUBLESHOOTING IT WAS DISCOVERED THE NR 1 ENGINE WAS EXHIBITING THE SAME FAULT, THE HMU ON THE NR 1 ENGINE WAS R & R.  HMU PN 786392-15, SN F23A.
